# SDR AU000314

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 1103216321
- Condition: Worn
- Location: Elevator/Tab Att
- Component: Elevator/Tab Att
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM FITTING AND HINGE HAD EXCESSIVE PLAY.  FURTHER INVESTIGATION FOUND THE TRIM FITTING CRACKED.
